Hyperbolically close to q# p-sequences

Rauno Aulaskari, Shamil Makhmutov, Jouni Rättyä

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It is shown that each sequence lying sufficiently close in the hyperbolic sense to a Q#p-sequence for a meromorphic function f in the unit disc is also a Q#p-sequence for f.

Original languageEnglish
Pages (from-to)133-138
Number of pages6
JournalBulletin of the Korean Mathematical Society
Volume57
Issue number1
DOIs
Publication statusPublished - 2020
Externally publishedYes

Keywords

  • N-sequence
  • Normal function
  • Qp-class
  • Qp-sequence
  • Spherical derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this